Article citationsMore>>

Dragan, I. (2014) Coalitional Rationality and the Inverse Problem for Binomial Semivalues, In: Petrosjan, L. and Zenkevich, N., Eds., Contributions to Game Theory and Management, Vol. 7, 24-33.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.